Jump to content

Propecia ALLERGIC REACTION


spinuup
 Share

Recommended Posts

Please get the word out if you have similar symptoms. Approx. 5 weeks ago I started Propecia. In the

first 2 weeks or so I started having some libido problems but I thought I would hang in there to see if it would pass.

About week 4 or so , I started to get what I thought was a common winter cold. Stuffy nose, sore/tight throat and

then 2 weeks ago I had a major Tinnitus attack. The "stuffier" I got the less mucous would drain through my

eustachian tubes and the mucous would back up into the air causing tinnitus "ear ringing" and it was horrific !

Tried to ride it out for a week with OTC decongestants, etc. but only got temporary relief. Finally at the end

of one week the Dr. I work with told me to go seek medical help. I did and was diagnosed with Upper Viral Infection

with Eustachian Tube Dysfunction. I was prescribed a Cortisone based nasal spray and drug to thin the mucous and reduce

pressure in the ear. Spent another 4 days getting some minor/temporary relief and had to go on Ambien to fall

asleep (which would only last 2-3 hrs) before the tinnitus brought me back awake. Day after day, but not getting

any better. Went to another ENT Dr., same diagnosis BUT >>> prescribed Oral Cortisone tablets to reduce the

inflammation in the eustachian tubes. Started treatment and got MUCH better but by the morning I would be back to

same original symptoms. Week 3, finally put 2 + 2 together , not too bad when I left for work, took my Propecia

and 1-2 hours later MAJOR symptoms again ! A classic allergic attack ! Tight throat, stuffy nose , symptoms got

better each time I took the Cortisone pill which is an anti-inflammatory. Also, some difficulty breathing and

a feeling of inflation/deflation in my head. Scary ! Haven't fully recovered yet until the Propecia finally leaves my system and I am hoping there is no residual /lasting side effect.Continuing the cortisone treatment and time will

tell if there is a long lasting / debilitating side effect. I hope not. I also experienced hyperacoustic hearing.

If anyone is having similar symptoms STOP using Propecia and seek immediate medical help. You could potentially die

if your reaction went too far. I will post again

Link to comment
Share on other sites

  • Senior Member

Its good that you have posted your negative experience with propecia which will help anyone suffering the same allergic reaction.

What people who are considering using this drug have to remember is that you are in the minority in having a reaction to it and you can have life threatening reactions to peanuts,aspirin etc.

 

I`m sorry to hear you had this reaction and hope you make a full recovery.

2 x strip ht`s with Norton,very poor results

1 x fue ht with DHI,very poor result

Link to comment
Share on other sites

Anyone having unusual symptoms should go to

Propeciahelp.com and do some checking. No

question I fall into a small minority. And yes,

an ALLERGIC reaction is possible with many

products. If Propecia works for you then great.

I was hoping it would do the same for me given how little there is to treat MPB. And that is how I got into trouble, I wanted it to work for me as well even though I started to have symptoms pretty early on. I think this is a great web site and only hope others can learn from my experience.

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...